Reversible Retinopathy Associated with Fibroblast Growth Factor Receptor Inhibitor

Saagar N. Patel, Mona L. Camacci, Esther M. Bowie

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

We present a case of reversible, pseudovitelliform lesions while a patient was taking pembrolizumab (PDL-1 inhibitor) and erdafitinib (pan-fibroblast growth factor receptor inhibitor) outside of clinical trial protocols. A 61-year-old patient with 3 days of metamorphopsia was found to have pseudovitelliform lesions in both eyes 6 weeks after initiation of erdafitinib. After discontinuation of this drug, his visual complaints resolved and his lesions decreased on optical coherence tomography. To our knowledge, this is the first case depicting reversible macular lesions with use of this newly approved medication outside of clinical trial protocols.

Original languageEnglish (US)
Pages (from-to)57-63
Number of pages7
JournalCase Reports in Ophthalmology
Volume13
Issue number1
DOIs
StatePublished - Feb 11 2022

All Science Journal Classification (ASJC) codes

  • Ophthalmology

Fingerprint

Dive into the research topics of 'Reversible Retinopathy Associated with Fibroblast Growth Factor Receptor Inhibitor'. Together they form a unique fingerprint.

Cite this